MathSciNet Relay Station
MathSciNet bibliographic data
MR2370357 (2009a:93014) 93B05 (35B30 35B65 35Q72 74M05 93B07 93C20)
Guo, Bao-Zhu; Shao, Zhi-Chao On well-posedness, regularity and exact controllability for problems of transmission of plate equation with variable coefficients. Quart. Appl. Math. 65 (2007), no. 4, 705–736.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement